Alert archive / Mississippi / Wind Advisories in 2018
Wind Advisory 5, NWS Memphis, TN
NWS Memphis, TN issued this wind advisory at Mar 11, 2018, 9:16 AM CDT for 4 states. It took effect at Mar 11, 2018, 4:00 PM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2018, 9:16 AM CDT (14:16 UTC)
- In effect from
- Mar 11, 2018, 4:00 PM CDT
- Expired
- Mar 12, 2018, 1:22 AM CDT
- In force
- 9 hr
- Issued by
- NWS Memphis, TN
All 57 counties
Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, Randolph County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Alcorn County, MS, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, Coahoma County, MS, DeSoto County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Prentiss County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Tunica County, MS, Union County, MS, Yalobusha County, MS, Benton County, TN, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN
The radar
The Memphis radar (KNQA), 39 km from the middle of the area, began a volume at 14:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 2.3 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 603 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- -94 m²/s²
- 0-3 km storm-relative helicity
- -39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
788 WWUS74 KMEG 111416 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 916 AM CDT Sun Mar 11 2018 ...Strong North Winds Expected over the Midsouth Later Today and Tonight... ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001- 007-008-010>012-020-TNZ001-002-019-048-049-088-120600- /O.NEW.KMEG.WI.Y.0005.180311T2100Z-180312T0600Z/ Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Mississippi- Cross-Crittenden-St. Francis-Lee AR-Phillips-Dunklin-Pemiscot- DeSoto-Tunica-Tate-Coahoma-Quitman-Panola-Tallahatchie-Lake-Obion- Dyer-Lauderdale-Tipton-Shelby- Including the cities of Pocahontas, Piggott, Corning, Walnut Ridge, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Kennett, Caruthersville, Southaven, Olive Branch, Tunica, Senatobia, Clarksdale, Marks, Batesville, Charleston, Tiptonville, Union City, Dyersburg, Ripley TN, Covington, Bartlett, Germantown, Collierville, Memphis, and Millington 916 AM CDT Sun Mar 11 2018 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 AM CDT MONDAY... The National Weather Service in Memphis has issued a Wind Advisory, which is in effect from 4 PM this afternoon to 1 AM CDT Monday. * WINDS...North winds of 20 to 25mph...with gusts up to 40mph. * TIMING...4pm CDT this afternoon to 1am CDT tonight. * IMPACTS...Loose outdoor items will be vulnerable to the wind. Driving may become hazardous especially with higher profile vehicles on east to west roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 25 mph or greater are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ MSZ002>006-009-013>017-021>024-TNZ003-004-020>022-050>055-089>092- 120900- /O.NEW.KMEG.WI.Y.0005.180312T0000Z-180312T0900Z/ Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Prentiss-Lafayette- Union-Pontotoc-Lee MS-Itawamba-Yalobusha-Calhoun-Chickasaw-Monroe- Weakley-Henry-Gibson-Carroll-Benton TN-Haywood-Crockett-Madison- Chester-Henderson-Decatur-Fayette-Hardeman-McNairy-Hardin- Including the cities of Holly Springs, Ashland, Ripley MS, Corinth, Iuka, Booneville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, Aberdeen, Martin, Dresden, Paris, Humboldt, Milan, Huntingdon, Camden, Brownsville, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Somerville, Oakland, Bolivar, Selmer, and Savannah 916 AM CDT Sun Mar 11 2018 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 AM CDT MONDAY... The National Weather Service in Memphis has issued a Wind Advisory, which is in effect from 7 PM this evening to 4 AM CDT Monday. * WINDS...North winds of 20 to 25mph...with gusts up to 40mph. * TIMING...7pm CDT this evening through 4am CDT late tonight. * IMPACTS...Loose outdoor items will be vulnerable to the wind. Driving may become hazardous especially with higher profile vehicles on east to west roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 25 mph or greater are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ JAB
3 follow-up statements
838 WWUS74 KMEG 111814 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 114 PM CDT Sun Mar 11 2018 ...Strong North Winds Expected over the Midsouth late this Afternoon through late Tonight... ARZ028-036-MOZ115-MSZ001-007-008-010>012-020-TNZ001-002-019-048- 049-088-120500- /O.EXT.KMEG.WI.Y.0005.180311T2100Z-180312T0900Z/ Mississippi-Crittenden-Pemiscot-DeSoto-Tunica-Tate-Coahoma- Quitman-Panola-Tallahatchie-Lake-Obion-Dyer-Lauderdale-Tipton- Shelby- Including the cities of Blytheville, West Memphis, Caruthersville, Southaven, Olive Branch, Tunica, Senatobia, Clarksdale, Marks, Batesville, Charleston, Tiptonville, Union City, Dyersburg, Ripley TN, Covington, Bartlett, Germantown, Collierville, Memphis, and Millington 114 PM CDT Sun Mar 11 2018 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM CDT MONDAY... * WINDS...North winds of 15 to 25mph...with gusts up to 40mph. * TIMING...4pm CDT this afternoon to 1am CDT tonight. * IMPACTS...Loose outdoor items will be vulnerable to the wind. Driving may become hazardous especially with higher profile vehicles on east to west roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 25 mph or greater are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ ARZ008-009-017-018-026-027-035-048-049-058-MOZ113-120500- /O.CON.KMEG.WI.Y.0005.180311T2100Z-180312T0600Z/ Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Cross- St. Francis-Lee AR-Phillips-Dunklin- Including the cities of Pocahontas, Piggott, Corning, Walnut Ridge, Paragould, Jonesboro, Harrisburg, Wynne, Forrest City, Marianna, Helena, West Helena, and Kennett 114 PM CDT Sun Mar 11 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY... * WINDS...North winds of 15 to 25mph...with gusts up to 40mph. * TIMING...4pm CDT this afternoon to 1am CDT tonight. * IMPACTS...Loose outdoor items will be vulnerable to the wind. Driving may become hazardous especially with higher profile vehicles on east to west roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 25 mph or greater are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ MSZ002>006-009-013>017-021>024-TNZ003-004-020>022-050>055-089>092- 120500- /O.CON.KMEG.WI.Y.0005.180312T0000Z-180312T0900Z/ Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Prentiss-Lafayette- Union-Pontotoc-Lee MS-Itawamba-Yalobusha-Calhoun-Chickasaw-Monroe- Weakley-Henry-Gibson-Carroll-Benton TN-Haywood-Crockett-Madison- Chester-Henderson-Decatur-Fayette-Hardeman-McNairy-Hardin- Including the cities of Holly Springs, Ashland, Ripley MS, Corinth, Iuka, Booneville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, Aberdeen, Martin, Dresden, Paris, Humboldt, Milan, Huntingdon, Camden, Brownsville, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Somerville, Oakland, Bolivar, Selmer, and Savannah 114 PM CDT Sun Mar 11 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM CDT MONDAY... * WINDS...North winds of 15 to 25mph...with gusts up to 40mph. * TIMING...7pm CDT this evening through 4am CDT late tonight. * IMPACTS...Loose outdoor items will be vulnerable to the wind. Driving may become hazardous especially with higher profile vehicles on east to west roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 25 mph or greater are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ JAB
890 WWUS74 KMEG 120355 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 1055 PM CDT Sun Mar 11 2018 ...Strong North Winds Expected over the Midsouth overnight... ARZ008-009-017-018-026-027-035-048-049-058-MOZ113-120600- /O.CON.KMEG.WI.Y.0005.000000T0000Z-180312T0600Z/ Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Cross- St. Francis-Lee AR-Phillips-Dunklin- Including the cities of Pocahontas, Piggott, Corning, Walnut Ridge, Paragould, Jonesboro, Harrisburg, Wynne, Forrest City, Marianna, Helena, West Helena, and Kennett 1055 PM CDT Sun Mar 11 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY... * WINDS...North winds of 15 to 25mph...with gusts up to 40mph. * TIMING...Through 1am CDT tonight. * IMPACTS...Loose outdoor items will be vulnerable to the wind. Driving may become hazardous especially with higher profile vehicles on east to west roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 25 mph or greater are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ MSZ002>006-009-013>017-021>024-TNZ003-004-020>022-050>055-089>092- 120900- /O.CON.KMEG.WI.Y.0005.000000T0000Z-180312T0900Z/ Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Prentiss-Lafayette- Union-Pontotoc-Lee MS-Itawamba-Yalobusha-Calhoun-Chickasaw-Monroe- Weakley-Henry-Gibson-Carroll-Benton TN-Haywood-Crockett-Madison- Chester-Henderson-Decatur-Fayette-Hardeman-McNairy-Hardin- Including the cities of Holly Springs, Ashland, Ripley MS, Corinth, Iuka, Booneville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, Aberdeen, Martin, Dresden, Paris, Humboldt, Milan, Huntingdon, Camden, Brownsville, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Somerville, Oakland, Bolivar, Selmer, and Savannah 1055 PM CDT Sun Mar 11 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT MONDAY... * WINDS...North winds of 15 to 25mph...with gusts up to 40mph. * TIMING...Through 4am CDT overnight. * IMPACTS...Loose outdoor items will be vulnerable to the wind. Driving may become hazardous especially with higher profile vehicles on east to west roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 25 mph or greater are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ ARZ028-036-MOZ115-MSZ001-007-008-010>012-020-TNZ001-002-019-048- 049-088-120900- /O.CON.KMEG.WI.Y.0005.000000T0000Z-180312T0900Z/ Mississippi-Crittenden-Pemiscot-DeSoto-Tunica-Tate-Coahoma- Quitman-Panola-Tallahatchie-Lake-Obion-Dyer-Lauderdale-Tipton- Shelby- Including the cities of Blytheville, West Memphis, Caruthersville, Southaven, Olive Branch, Tunica, Senatobia, Clarksdale, Marks, Batesville, Charleston, Tiptonville, Union City, Dyersburg, Ripley TN, Covington, Bartlett, Germantown, Collierville, Memphis, and Millington 1055 PM CDT Sun Mar 11 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT MONDAY... * WINDS...North winds of 15 to 25mph...with gusts up to 40mph. * TIMING...Through 4am CDT overnight. * IMPACTS...Loose outdoor items will be vulnerable to the wind. Driving may become hazardous especially with higher profile vehicles on east to west roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 25 mph or greater are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
249 WWUS74 KMEG 120622 AAA NPWMEG URGENT - WEATHER MESSAGE...UPDATED National Weather Service Memphis TN 122 AM CDT Mon Mar 12 2018 ...Wind Advisory Cancelled... ARZ028-036-MOZ115-MSZ001>017-020>024-TNZ001>004-019>022-048>055- 088>092-120730- /O.CAN.KMEG.WI.Y.0005.000000T0000Z-180312T0900Z/ Mississippi-Crittenden-Pemiscot-DeSoto-Marshall-Benton MS-Tippah- Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma-Quitman-Panola- Lafayette-Union-Pontotoc-Lee MS-Itawamba-Tallahatchie-Yalobusha- Calhoun-Chickasaw-Monroe-Lake-Obion-Weakley-Henry-Dyer-Gibson- Carroll-Benton TN-Lauderdale-Tipton-Haywood-Crockett-Madison- Chester-Henderson-Decatur-Shelby-Fayette-Hardeman-McNairy-Hardin- Including the cities of Blytheville, West Memphis, Caruthersville, Southaven, Olive Branch, Holly Springs, Ashland, Ripley MS, Corinth, Iuka, Tunica, Senatobia, Booneville, Clarksdale, Marks, Batesville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, Aberdeen, Tiptonville, Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN, Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Bartlett, Germantown, Collierville, Memphis, Millington, Somerville, Oakland, Bolivar, Selmer, and Savannah 122 AM CDT Mon Mar 12 2018 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Memphis has cancelled the Wind Advisory. Winds should prevail below Wind Advisory criteria for the remainder of the night. $$ ARZ008-009-017-018-026-027-035-048-049-058-MOZ113-120730- /O.EXP.KMEG.WI.Y.0005.000000T0000Z-180312T0600Z/ Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Cross- St. Francis-Lee AR-Phillips-Dunklin- Including the cities of Pocahontas, Piggott, Corning, Walnut Ridge, Paragould, Jonesboro, Harrisburg, Wynne, Forrest City, Marianna, Helena, West Helena, and Kennett 122 AM CDT Mon Mar 12 2018 ...WIND ADVISORY HAS EXPIRED... Winds should prevail below Wind Advisory criteria for the remainder of the night. $$ PWB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Mar 11, 6:27 AM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Mar 11, 6:27 AM CDT, 2 hours 49 minutes before
Area Forecast Discussion National Weather Service Memphis TN 627 AM CDT Sun Mar 11 2018 .DISCUSSION... /issued 349 AM CDT Sun Mar 11 2018/ Early morning GOES East water vapor imagery showed an upper low centered between Omaha and Kansas City. This low will track southeast across MO today, reaching western KY by midevening and middle TN by early overnight. At the surface, post frontal drying and cooling will occur over the Midsouth, limiting precipitable water and rainfall amounts. 00Z NAM and GFS soundings for northwest TN indicate a brief window of light snow mixing with or transitioning from rain during the late evening. Moisture remains limited in the -12C to -18C dendritic layer and surface temps during this period should prevail at or above freezing. Precip should end over the TN River valley prior to morning, with little to no snow accumulations. For the bulk of the week, dry and cool conditions will prevail under northwest flow aloft. Freezing minimum temps will be possible Monday through Thursday, though the models show return flow developing west of the MS River Wednesday night. Thereafter, modified maritime air and deep southerly flow will return mild overnight temps for Friday and the upcoming weekend. Latest medium range models show a rather robust warm sector developing over the lower MS River valley, under southwest flow aloft. GFS and ECMWF differ on the timing details of shortwave passages, but an overall unsettled spring-like pattern of mild temperatures, increased humidity and thunderstorms appear a good bet next weekend into the early part of next week. PWB && .AVIATION... 12Z TAF Set CIGS will continue to bounce around from IFR to MVFR with the cold front pushing through and the upper low approaching the area this afternoon. Once the upper low moves into the area tonight, expect CIGS to level off at IFR at KMKL while the other three TAF sites remain at MVFR. Spotty showers over the course of the day and will continue through the evening hours. Clearing will then begin to take place after 06Z at KJBR with the back edge of the clouds likely near KTUP at the end of the TAF set. NE winds at 5-8 KTS will become NNW behind the cold front. Speeds will increase this afternoon to 12 to 18 KTS sustained with gusts up to 30 KTS. The strong winds will continue into the overnight hours with speeds starting to diminish by sunrise. KRM && && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. &&
Hazardous weather outlook, Mar 11, 3:30 AM CDT, 5 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 330 AM CDT Sun Mar 11 2018 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-121030- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence- Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion- Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman- Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton- Tishomingo-Tunica-Union-Weakley-Yalobusha- 330 AM CDT Sun Mar 11 2018 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. River flooding will continue over portions of the Midsouth, resulting from heavy rains that occurred in late February. .DAYS TWO THROUGH SEVEN...Monday through Saturday Subfreezing low temperatures will be possible during the early to middle portion of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. PWB
In the hours before
Special weather statement, Mar 11, 9:02 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Memphis TN
902 AM CDT SUN MAR 11 2018
TNZ048-111445-
Lauderdale TN-
902 AM CDT SUN MAR 11 2018
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 945 AM CDT
FOR...
Northeastern Lauderdale County in southwestern Tennessee...
At 901 AM CDT...a strong thunderstorm producing dime size hail or
larger was located 8 miles south of Heloise, or 12 miles east of
Blytheville, moving east at 30 mph.
People in northeastern Lauderdale County should monitor this storm
closely.
LAT...LON 3590 8935 3586 8934 3582 8936 3582 8940
3578 8943 3588 8969 3589 8969 3588 8966
3592 8963 3592 8958 3594 8956 3593 8951
3592 8951 3593 8949 3595 8949 3595 8941
TIME...MOT...LOC 1401Z 286DEG 25KT 3594 8970The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 12:41 AM CST | Special Weather Statement | MEG | Phillips | 49 min |
| Mar 11, 9:02 AM CDT | Special Weather Statement | MEG | Lauderdale | 43 min |
| Mar 11, 1:21 PM CDT | Winter Weather Advisory | MEG | Benton, Carroll, Gibson, Henry, Obion, Weakley | 14 hr |
| Mar 10, 6:37 PM CST | Special Weather Statement | MEG | Yalobusha | 38 min |
| Mar 10, 7:35 PM CST | Special Weather Statement | MEG | Pontotoc | 40 min |
| Mar 10, 8:27 PM CST | Special Weather Statement | MEG | Lafayette | 48 min |
| Mar 10, 8:29 PM CST | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss, Tishomingo, Union | 46 min |
| Mar 10, 8:35 PM CST | Special Weather Statement | MEG | Lee | 40 min |
| Mar 10, 8:44 PM CST | Severe Thunderstorm Warning | MEG | Lafayette, Marshall, Panola | 46 min |
| Mar 10, 8:46 PM CST | Special Weather Statement | MEG | Marshall | 44 min |
| Mar 10, 9:40 PM CST | Special Weather Statement | MEG | Benton | 50 min |
Nearby
Wind Advisories in Mississippi, 2018Wind Advisories in Tennessee, 2018Wind Advisories in Arkansas, 2018Every wind advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.